# SDR WX0A071345

- Difficulty date: October 5, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N865GA
- Make and model: Doug MD 83
- Aircraft serial: 49998
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 00632024T3
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION AT THE LOWER CORNERS OF THE AFT WASTE SERVICE PANEL.  REPAIR FROM FS 1287-1338 BETWEEN L18L TO L23L PER MD80 SRM 51-10-38 PG 1.  REMOVED CORROSION FROM OUTER SKIN AT THE FWD LOWER CORNER OF THE AFT LAV SERVICE DOOR CUTOUT.  REMOVED CORROSION FROM INNER DOUBLER AT THE FWD LOWER CORNER OF THE AFT LAV SERVICE DOOR CUTOUT.  FAB'D PARTS IAW MD-80 SRM 53-02.  FABRICATED 2 EA FILLER IAW STS EA 12-2012-348.  FABRICATED REPAIR DOUBLER AND TRIPLER IAW STS EA12-2012-348.  INSTALLED REPAIR DOUBLER AND TRIPLER AND 2 EA FILLERS AT AFT LAV SERVICE PAN CUTOUT PER STS EA12-2012-348.  INSTALLED REPAIR PARTS AT STA 1338-1389 LONGERON 24L PER MD-80 SRM 53-02 FIG 18.
